Archive for the ‘BLACK AFRO-CARIBBEAN HAIR LOSS’ Category
Posted by Gary Heron, on February 26th, 2008, under BLACK AFRO-CARIBBEAN HAIR LOSS, HAIR LOSS [ PHOTOS ] TREATED, RSS
Traction alopecia is hair loss caused by constant tension on the hair, such as that created by an over-tight ponytail, plaiting or through using too tight rollers to style the hair. The action of pulling on the hair over a long period of time results in the gradual shrinking of the hair follicle and so [...] - More on Chemical Trauma and Traction Alopecia Treated Successfully: See Our Results
Posted by Gary Heron, on October 16th, 2007, under BLACK AFRO-CARIBBEAN HAIR LOSS, RSS
Chemical trauma through over processing the hair with either relaxers or colours can cause excessive hair loss and in some cases permanent damaging and scarring. The early signs are a change in hair texture, split ends and fragile hair always breaking. These problems can easily escalate in to bigger and more and more costly long [...] - More on Chemicals and Treatments can cause severe Hair Loss.
Posted by Gary Heron, on August 30th, 2007, under BLACK AFRO-CARIBBEAN HAIR LOSS, HAIR LOSS [ PHOTOS ] TREATED, RSS
These are Susan’s results after just 9 months of combination treatment theraphy. September 2006 July 2007 For more information on Female Hair Loss Products and Treatments click on to: http://www.thewestminsterpractice.com/female_hair_loss.asp Do you have Hair Loss Problems, read our Hair Loss Help - More on Female Hair Loss (Black Hair): Susan’s Story
Posted by Gary Heron, on July 18th, 2007, under BLACK AFRO-CARIBBEAN HAIR LOSS, RSS
Question: I am an black woman, aged 42, with female pattern baldness around my front hairline. I would like to know if my new regrowth will grow and how will any chemicals, straightners, dyes, etc. might affect the regrown hair. I would also like to know where and how I can schedule an appointment for [...] - More on I Am A Black Women With Thinning Hair. Can You Help Me?
Posted by Gary Heron, on July 17th, 2007, under BLACK AFRO-CARIBBEAN HAIR LOSS, RSS
Question: I used a relaxer about 2 months ago on my hair and it caused my hair to snap and break and I got a bald spot on my scalp and I can not see any hair. It has begun to hurt a little bit since last week. Is it a chemical burn? How could [...] - More on Chemical Burns Caused By Hair Relaxers.